Alert archive / New Mexico / Red Flag Warnings in 2010
Red Flag Warning 3, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Mar 30, 2010, 3:20 PM MDT for 8 counties in New Mexico. It took effect at Mar 31, 2010, 10:00 AM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2010, 3:20 PM MDT (21:20 UTC)
- In effect from
- Mar 31, 2010, 10:00 AM MDT
- Expired
- Mar 31, 2010, 9:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Harding County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 77 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.3 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5122 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
813 WWUS85 KABQ 302120 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 320 PM MDT TUE MAR 30 2010 ...RED FLAG WARNING IN EFFECT THROUGH 9 PM MDT TODAY ACROSS THE CENTRAL HIGHLANDS AND EASTERN PLAINS BELOW SIGNIFICANT SNOWPACK FOR STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY FROM NEAR THE MIDDLE AND LOWER RIO GRANDE VALLEY EASTWARD TO THE TEXAS STATE LINE AS WELL AS THE WEST CENTRAL HIGHLANDS BELOW SIGNIFICANT SNOWPACK FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH FOR THURSDAY ACROSS THE FAR EASTERN PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .GUSTY WINDS OBSERVED THIS AFTERNOON WILL GRADUALLY DECREASE THIS EVENING. POOR HUMIDITY RECOVERIES ARE EXPECTED TONIGHT ACROSS A GOOD PORTION OF THE AREA WITH ABOVE NORMAL OVERNIGHT TEMPERATURES. THIS WILL LEAD INTO ANOTHER STRONG WIND AND LOW HUMIDITY DAY ON WEDNESDAY. THE CRITICAL CONDITIONS WILL SHIFT EASTWARD ON WEDNESDAY AND AFFECT MORE CENTRAL AND EASTERN AREAS. THE MAIN FOCUS AREA WILL BE FOUND ACROSS THE EASTERN PLAINS THANKS TO WELL ABOVE NORMAL TEMPERATURES AND UNSTABLE CONDITIONS. THE CRITICAL CONDITIONS WILL SHIFT ONCE AGAIN FURTHER EAST ON THURSDAY AND CLIP THE FAR EASTERN PLAINS...FOCUSING ON CURRY AND ROOSEVELT COUNTIES. COOLER AND MORE STABLE CONDITIONS ARE ANTICIPATED ACROSS THE REST OF THE FORECAST AREA ON THURSDAY. NMZ104-108-310300- /O.UPG.KABQ.FW.A.0003.100331T1600Z-100401T0300Z/ /O.NEW.KABQ.FW.W.0003.100331T1600Z-100401T0300Z/ /O.NEW.KABQ.FW.A.0004.100401T1700Z-100402T0200Z/ /O.CON.KABQ.FW.W.0002.000000T0000Z-100331T0300Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 320 PM MDT TUE MAR 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. THE FIRE WEATHER WATCH FOR WEDNESDAY IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS AND THE FIRE WEATHER WATCH. && $$ NMZ103-107-310300- /O.UPG.KABQ.FW.A.0003.100331T1600Z-100401T0300Z/ /O.NEW.KABQ.FW.W.0003.100331T1600Z-100401T0300Z/ /O.CON.KABQ.FW.W.0002.000000T0000Z-100331T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 320 PM MDT TUE MAR 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. && $$ NMZ106-109-310300- /O.UPG.KABQ.FW.A.0003.100331T1600Z-100401T0300Z/ /O.NEW.KABQ.FW.W.0003.100331T1600Z-100401T0300Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 320 PM MDT TUE MAR 30 2010 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 50
4 follow-up statements
478 WWUS85 KABQ 310251 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 851 PM MDT TUE MAR 30 2010 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY FROM NEAR THE MIDDLE AND LOWER RIO GRANDE VALLEY EASTWARD TO THE TEXAS STATE LINE AS WELL AS THE WEST CENTRAL HIGHLANDS BELOW SIGNIFICANT SNOWPACK FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH FOR THURSDAY ACROSS THE FAR EASTERN PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .POOR HUMIDITY RECOVERIES ARE EXPECTED TONIGHT ACROSS A GOOD PORTION OF THE AREA WITH ABOVE NORMAL OVERNIGHT TEMPERATURES. THIS WILL LEAD INTO ANOTHER STRONG WIND AND LOW HUMIDITY DAY ON WEDNESDAY. THE CRITICAL CONDITIONS WILL SHIFT EASTWARD ON WEDNESDAY AND AFFECT MORE CENTRAL AND EASTERN AREAS. THE MAIN FOCUS AREA WILL BE FOUND ACROSS THE EASTERN PLAINS THANKS TO WELL ABOVE NORMAL TEMPERATURES AND UNSTABLE CONDITIONS. THE CRITICAL CONDITIONS WILL SHIFT ONCE AGAIN FURTHER EAST ON THURSDAY AND CLIP THE FAR EASTERN PLAINS...FOCUSING ON CURRY AND ROOSEVELT COUNTIES. COOLER AND MORE STABLE CONDITIONS ARE ANTICIPATED ACROSS THE WESTERN SECTIONS OF THE FORECAST AREA ON THURSDAY. NMZ104-108-311400- /O.EXP.KABQ.FW.W.0002.000000T0000Z-100331T0300Z/ /O.CON.KABQ.FW.W.0003.100331T1600Z-100401T0300Z/ /O.CON.KABQ.FW.A.0004.100401T1700Z-100402T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 851 PM MDT TUE MAR 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS AND THE FIRE WEATHER WATCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ103-107-311400- /O.EXP.KABQ.FW.W.0002.000000T0000Z-100331T0300Z/ /O.CON.KABQ.FW.W.0003.100331T1600Z-100401T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 851 PM MDT TUE MAR 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ106-109-311400- /O.CON.KABQ.FW.W.0003.100331T1600Z-100401T0300Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 851 PM MDT TUE MAR 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
664 WWUS85 KABQ 311238 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 638 AM MDT WED MAR 31 2010 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT FROM NEAR THE MIDDLE AND LOWER RIO GRANDE VALLEY EASTWARD TO THE TEXAS STATE LINE AS WELL AS THE WEST CENTRAL HIGHLANDS BELOW SIGNIFICANT SNOWPACK FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH FOR THURSDAY ACROSS THE FAR EASTERN PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .POOR HUMIDITY RECOVERIES ARE NOTED ACROSS A GOOD PORTION OF THE AREA THIS MORNING WITH ABOVE NORMAL READINGS. THIS WILL LEAD INTO ANOTHER STRONG WIND AND LOW HUMIDITY AFTERNOON. THE CRITICAL FIRE CONDITIONS SEEN YESTERDAY WILL EXPAND THIS AFTERNOON AND AFFECT MORE CENTRAL AND EASTERN AREAS. THE MAIN FOCUS AREA WILL BE FOUND ACROSS THE EASTERN PLAINS THANKS TO WELL ABOVE NORMAL TEMPERATURES AND UNSTABLE CONDITIONS. THE CRITICAL CONDITIONS WILL SHIFT FURTHER EAST ON THURSDAY AND CLIP THE FAR EASTERN PLAINS...FOCUSING ON CURRY AND ROOSEVELT COUNTIES. COOLER AND MORE STABLE CONDITIONS ARE ANTICIPATED ACROSS THE WESTERN SECTIONS OF THE FORECAST AREA ON THURSDAY. NMZ104-108-010300- /O.CON.KABQ.FW.W.0003.100331T1600Z-100401T0300Z/ /O.CON.KABQ.FW.A.0004.100401T1700Z-100402T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 638 AM MDT WED MAR 31 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE THURSDAY MORNING THROUGH EARLY THURSDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE THURSDAY MORNING THROUGH EARLY THURSDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. && $$ NMZ103-106-107-109-010300- /O.CON.KABQ.FW.W.0003.100331T1600Z-100401T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 638 AM MDT WED MAR 31 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ DPORTER
380 WWUS85 KABQ 312131 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 331 PM MDT WED MAR 31 2010 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT FROM NEAR THE MIDDLE AND LOWER RIO GRANDE VALLEY EASTWARD TO THE TEXAS STATE LINE AS WELL AS THE WEST CENTRAL HIGHLANDS BELOW SIGNIFICANT SNOWPACK FOR STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING FOR THURSDAY ACROSS THE FAR NORTHEASTERN AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .DRY AND WINDY CONDITIONS WILL CONTINUE FROM THE SOUTHWEST MOUNTAINS NORTHEAST ACROSS THE MIDDLE AND LOWER GRANDE VALLEY... THE SANDIA AND MANZANO MOUNTAINS...AND THE EASTERN PLAINS THROUGH EARLY THIS EVENING. HUMIDITY RECOVERIES WILL REMAIN POOR IN AREAS EAST OF THE CENTRAL MOUNTAIN CHAIN TONIGHT. THE FOCUS FOR STRONG WINDS AND VERY LOW HUMIDITY VALUES WILL SHIFT INTO THE NORTHEAST AND EAST CENTRAL PLAINS LATE THURSDAY MORNING INTO EARLY THURSDAY EVENING. WINDS ARE EXPECTED TO DIMINISH QUICKLY AFTER SUNSET THURSDAY AND HUMIDITY VALUES WILL INCREASE ABOVE CRITICAL VALUES. NMZ104-108-010300- /O.UPG.KABQ.FW.A.0004.100401T1700Z-100402T0200Z/ /O.NEW.KABQ.FW.W.0004.100401T1700Z-100402T0200Z/ /O.CON.KABQ.FW.W.0003.000000T0000Z-100401T0300Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 331 PM MDT WED MAR 31 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER WILL CONTINUE INTO WEDNESDAY EVENING...AND WILL REDEVELOP AGAIN THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ103-106-107-109-010300- /O.CON.KABQ.FW.W.0003.000000T0000Z-100401T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 331 PM MDT WED MAR 31 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER WILL CONTINUE INTO EARLY WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
424 WWUS85 KABQ 010239 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 839 PM MDT WED MAR 31 2010 ...RED FLAG WARNING FOR THURSDAY ACROSS THE FAR NORTHEASTERN AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .HUMIDITY RECOVERIES WILL REMAIN POOR IN AREAS EAST OF THE CENTRAL MOUNTAIN CHAIN OF NEW MEXICO TONIGHT AND INTO THURSDAY MORNING. ALSO...A BELT OF VERY STRONG WINDS ALOFT WILL BE SHIFTING EASTWARD OVER THE STATE...THE FOCUS FOR CRITICAL FIRE WEATHER CONDITIONS WILL SHIFT INTO THE NORTHEAST AND EAST CENTRAL PLAINS LATE THURSDAY MORNING INTO EARLY THURSDAY EVENING. WINDS ARE EXPECTED TO DIMINISH QUICKLY AFTER SUNSET THURSDAY AND HUMIDITY VALUES WILL INCREASE ABOVE CRITICAL VALUES. NMZ104-108-011400- /O.EXP.KABQ.FW.W.0003.000000T0000Z-100401T0300Z/ /O.CON.KABQ.FW.W.0004.100401T1700Z-100402T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 839 PM MDT WED MAR 31 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER WILL REDEVELOP AGAIN LATE THURSDAY MORNING AND INTO THE EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ103-106-107-109-010345- /O.EXP.KABQ.FW.W.0003.000000T0000Z-100401T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 839 PM MDT WED MAR 31 2010 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. ALTHOUGH SOME OCCASIONAL GUSTY WINDS ARE EXPECTED THROUGH THE OVERNIGHT...TEMPERATURES ARE EXPECTED TO COOL SOME...AND HUMIDITY VALUES WILL CREEP ABOVE CRITICAL THRESHOLDS. THUS...THE RED FLAG WARNING FOR THE WEST CENTRAL HIGHLANDS...THE MIDDLE RIO GRANDE VALLEY...THE CENTRAL MOUNTAINS...AND THE NORTHEASTERN HIGHLANDS WILL BE ALLOWED TO EXPIRE. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 30, 2:57 PM MDT, 23 minutes earlier.
Area forecast discussion, Mar 30, 2:57 PM MDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 257 PM MDT TUE MAR 30 2010 .DISCUSSION... SHARP DRY SLOT EVIDENT ON THE LATEST WATER VAPOR IMAGERY IS SLIDING EAST THROUGH THE AREA THIS AFTERNOON. HIGH CLOUDS HAVE CLEARED IN MOST AREAS AS A RESULT. DEEP ATMOSPHERIC MIXING TODAY HAS ALLOWED WIND SPEEDS TO APPROACH ADVISORY LEVELS IN A FEW CLIMATOLOGICALLY WIND PRONE AREAS. DOWNSLOPING AND EXTREMELY DRY AIR HAS AIDED MAX TEMPS REACHING AROUND 20F ABOVE NORMAL...WITH A FEW RECORDS ALREADY BROKEN. WINDS WILL DIMINISH SOME AFTER SUNSET AS VERY DRY AIR AND CLEAR SKIES LEAD TO SHALLOW THERMAL INVERSIONS OVERNIGHT. 12Z MODEL GUIDANCE CONTINUES TO AGREE ON THE OVERALL PICTURE HOWEVER SOME FLIP FLOPPING HAS OCCURRED. THE 12Z GFS IS NOW AN OUTLIER WITH RESPECT TO THE NAM/ECMWF/UKMET WITH THE STRENGTH AND PLACEMENT OF SURFACE AND UPPER LEVEL FEATURES EARLY THURSDAY THROUGH LATE FRIDAY. THE 12Z NAM/ECMWF ARE NOW TRENDING TOWARD A CLOSED LOW DEVELOPING OVER THE NORTHERN MTS BY 12Z FRIDAY WITH AN EXTENSIVE AREA OF LIGHT TO MODERATE PRECIP STRETCHING FROM SW TO NE ALONG A SHARP MID LEVEL TROUGH AXIS THURSDAY NIGHT. TRENDED GUIDANCE TOWARD THE METMOS FOR THIS PACKAGE WHICH ONLY RAISES POPS A TAD FOCUSING ON THURSDAY NIGHT. HPC QPF VALUES SUGGEST PRECIP THE BAND WILL PROVIDE BETWEEN 0.05-0.15 INCHES OF LIQUID...WITH LOCALLY HIGHER AMOUNTS ALONG WEST/SOUTHWEST FACING SLOPES WITH THE TROUGH PASSAGE. TEMPS WILL BE VERY CHILLY FRIDAY WITH MAINLY DRY NW FLOW BEHIND THE DEPARTING UPPER WAVE. EXPECT HIGHS IN THE 40S AND 50S WEST WITH A FEW 60S POSSIBLE IN THE EAST. MORE QUASI-ZONAL FLOW WILL DEVELOP SATURDAY THROUGH THE MIDDLE OF NEXT WEEK WITH INCREASING WINDS AND MORE WARM TEMPS. GUYER && .AVIATION... VFR CONDITIONS WILL PREVAIL AT ALL AIRPORTS FOR THE NEXT 24 HRS. WINDS WILL REMAIN GUSTY WITH WIND GUSTS BETWEEN 30 TO 40 KT ACROSS SOME LOCATIONS INCLUDING MOST OF THE TERMINAL SITES. THESE STRONG WINDS WILL DECOUPLE OR LESSEN SOME THIS EVENING ACROSS MOST LOCATIONS EXCEPT FOR THE HIGHEST TERRAIN. A RESUMPTION OF STRONG WINDS IS EXPECTED LATE WED MORNING INTO THE AFTERNOON AND ONCE AGAIN AFFECT MOST OF THE FORECAST AREA. GUSTS LOOK TO BE A LITTLE STRONGER WITH MORE AREAL COVERAGE THAN TODAY. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 50 && .FIRE WEATHER... RED FLAG CONDITIONS BEING HIT ACROSS A GOOD PORTION OF OUR EAST. SOME LOCATIONS ACROSS CENTRAL AND WESTERN AREAS ALSO RECEIVING LOW HUMIDITY AND STRONG WINDS. WILL CONTINUE TO LET THE CURRENT HIGHLIGHTS RIDE AND NOT ADD ANY ADDITIONAL AREAS SINCE CONDITIONS WILL IMPROVE SOME EARLY EVENING AS THE SUN ANGLE LESSENS AND MIXING BECOMES LESS. NOT A LOT OF CHANGES MADE TO THE FIRE WEATHER GRIDDED FORECAST. DID LOWER HUMIDITY VALUES SLIGHTLY FOR TONIGHT ALTHOUGH POOR RECOVERY VALUES WERE ALREADY PREDICTED FOR MOST OF THE AREA. WIND FORECAST LOOKED REAL GOOD FOR WEDNESDAY ALTHOUGH DID LOWER THEM 1 TO 3 MPH ACROSS SOME LOCATIONS PER LATEST MODEL GUIDANCE AND FORECAST TRENDS. IT DOES APPEAR THAT THE STRONGER WIND DAY OVERALL LOOKS TO BE LATE WEDNESDAY NIGHT INTO THURSDAY TIME PERIOD AS THE MID LEVEL JET MAX MOVES OVER NEW MEXICO. EITHER WAY YOU SLICE IT...GUSTY WINDS OVERLAID WITH LOWER HUMIDITY WILL CONTINUE ON WEDNESDAY. ALSO STRUGGLED WITH THE IDEA OF INCLUDING ZONE 105 INTO THE MIX SINCE CLOUD COVER WILL BE LESS ACROSS EASTERN PORTIONS OF THE ZONE UNTIL LATER. THE MODELS ARE FORECASTING A TIGHT CLOUD GRADIENT BETWEEN THE THINNER...HIGHER CIRRUS OVER CENTRALS PORTIONS OF THE STATE VERSUS A THICKER MID LEVEL CLOUD DECK ACROSS WESTERN NM. DECIDED TO GO WITH THE CURRENT WATCH CONFIGURATION AND WILL BE UPGRADING THIS SAME AREA TO A WARNING IN THE NEXT HOUR. ALTHOUGH NOT QUITE AS UNSTABLE AS ONE WOULD SEE IN MAY OR JUNE...INSTABILITY WILL BE PRETTY HIGH ON WEDNESDAY AND GENERALLY MATCHES UP WITH A HAINES 5 WITH LOCALLY 6 VALUES ACROSS CENTRAL AND EASTERN PORTIONS OF THE FORECAST AREA. SURFACE TEMPERATURES WILL ALSO GENERALLY BE 10 TO 20 DEGREES ABOVE NORMAL FAVORING THE EASTERN PLAINS. ESPECIALLY AFTER A WARM START TONIGHT. WEATHER MODELS HAVE BEEN PRETTY CONSISTENT OVERALL WITH THE CRITICAL WEATHER CONDITIONS MOVING EASTWARD ON THURSDAY. THERE IS ENOUGH FORECAST CONFIDENCE TO ISSUE A FIRE WEATHER WATCH FOR THE EASTERN PLAINS...FAVORING THE TEXAS STATE LINE AND ROOSEVELT AND CURRY COUNTIES THURSDAY AFTERNOON. INCREASES IN CLOUD COVER...RISING HUMIDITY AND LOWERING HAINES VALUES WILL ENGULF THE REST OF THE FORECAST AREA AS THE TROUGH OVERHEAD. PRECIPITATION ASSOCIATED WITH THE TROUGH PASSAGE THURSDAY INTO FRIDAY WILL VARY QUITE A BIT AND MOST LIKELY FAVOR THE HIGHER TERRAIN SUCH AS FOUND ACROSS THE SOUTH AND NORTH. THIS APPEARS TO BE A QUICK HITTING SYSTEM SO WETTING PRECIPITATION POTENTIAL WILL BE LIMITED ACROSS THE LOWLANDS AND SOME MID SLOPE AREAS. ALTHOUGH THERE IS A BIT OF A FOCUS ACROSS THE NORTHEAST PLAINS AMONGST SOME OF THE MODELS. COOLER CONDITIONS AND A SIGNIFICANT RISE IN HUMIDITY IS EXPECTED ACROSS THE EASTERN PLAINS ON FRIDAY AS THE TROUGH EXITS TO THE EAST. HUMIDITY VALUES SHOULD ACTUALLY LOWER SOME ACROSS WESTERN AND CENTRAL AREAS ON FRIDAY COMPARED TO READINGS OBSERVED ON THURSDAY. I DID GO AHEAD AND RAISE THE WIND FORECAST UP A BIT MORE BASED ON THE PLACEMENT OF THE TROUGH AND STILL EXPECTING A MODERATE TO POSSIBLY STRONG FREE AIR WIND FLOW. WIND DIRECTIONS WOULD BE MORE NORTHWEST/NORTH ACROSS THE AREA. THE LONG RANGE MODELS ARE STILL INDICATING A DRIER WEEKEND WITH RISING TEMPERATURES AND LOWERING HUMIDITY. AS THE PREVIOUS SHIFT INDICATED...WIND FLOWS LOOK TO BE BREEZY DURING THE PEAK HEATING PERIOD ON SATURDAY BUT STRENGTHEN ON SUNDAY AHEAD OF THE NEXT PACIFIC WAVE PASSAGE. I DID INCREASE WINDS SLIGHTLY ON SATURDAY. THE MODELS DIFFER SLIGHTLY BETWEEN WHICH DAY AMONG MONDAY AND TUESDAY WILL SEE THE STRONGEST WINDS. EITHER WAY...CRITICAL FIRE WEATHER CONDITIONS SHOULD RETURN EARLY NEXT WEEK DUE TO A PROGRESSIVE BREAK DOWN IN THE UPPER RIDGE AND CORRESPONDING DRY COLD FRONTAL PASSAGE. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 38 69 40 50 / 0 0 30 50 DULCE........................... 26 65 32 46 / 0 0 40 60 CUBA............................ 28 67 33 48 / 0 0 20 40 GALLUP.......................... 31 67 35 47 / 0 0 30 50 EL MORRO........................ 30 69 33 51 / 0 0 20 50 GRANTS.......................... 29 72 33 54 / 0 0 10 40 QUEMADO......................... 29 71 34 50 / 0 0 20 40 GLENWOOD........................ 32 74 36 60 / 0 0 10 30 CHAMA........................... 27 61 30 41 / 0 0 50 70 LOS ALAMOS...................... 36 66 36 54 / 0 0 10 30 PECOS........................... 37 68 36 54 / 0 0 5 20 CERRO/QUESTA.................... 29 63 30 51 / 0 0 5 30 RED RIVER....................... 28 60 28 44 / 0 0 10 50 ANGEL FIRE...................... 30 61 29 47 / 0 0 5 40 TAOS............................ 30 67 32 53 / 0 0 5 30 ESPANOLA........................ 34 75 36 62 / 0 0 5 20 SANTA FE........................ 36 71 35 58 / 0 0 5 40 SANTA FE AIRPORT................ 37 73 37 60 / 0 0 5 30 ALBUQUERQUE FOOTHILLS........... 44 74 43 62 / 0 0 0 30 ALBUQUERQUE HEIGHTS............. 45 76 45 64 / 0 0 0 20 ALBUQUERQUE VALLEY.............. 40 78 43 66 / 0 0 0 20 ALBUQUERQUE WEST MESA........... 43 75 44 65 / 0 0 0 20 LOS LUNAS....................... 38 79 40 69 / 0 0 0 20 RIO RANCHO...................... 44 75 44 65 / 0 0 0 30 SOCORRO......................... 39 80 44 70 / 0 0 0 10 SANDIA PARK/CEDAR CREST......... 36 72 41 60 / 0 0 5 30 MORIARTY/ESTANCIA............... 37 73 38 66 / 0 0 0 5 CLINES CORNERS.................. 39 70 41 60 / 0 0 5 20 GRAN QUIVIRA.................... 42 74 42 66 / 0 0 0 10 CARRIZOZO....................... 40 74 46 68 / 0 0 0 10 RUIDOSO......................... 42 65 43 60 / 0 0 0 20 CAPULIN......................... 40 66 41 64 / 0 0 5 10 RATON........................... 36 74 37 67 / 0 0 5 20 LAS VEGAS....................... 40 72 39 62 / 0 0 0 20 CLAYTON......................... 48 84 45 77 / 0 0 0 5 ROY............................. 46 80 46 73 / 0 0 0 5 CONCHAS......................... 48 86 46 76 / 0 0 0 5 SANTA ROSA...................... 47 84 47 78 / 0 0 0 5 TUCUMCARI....................... 48 88 48 81 / 0 0 0 5 CLOVIS.......................... 46 85 48 80 / 0 0 0 5 PORTALES........................ 46 86 47 82 / 0 0 0 5 FORT SUMNER..................... 43 87 47 80 / 0 0 0 5 ROSWELL......................... 43 88 48 84 / 0 0 0 5 PICACHO......................... 48 82 49 77 / 0 0 0 5 ELK............................. 45 75 47 72 / 0 0 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM TO 8 PM MDT WEDNESDAY FOR THE FOLLOWING ZONES...NMZ502-505-506-508-509-512>515-521>529-532-533-539-540. RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108. RED FLAG WARNING FROM 10 AM TO 9 PM MDT WEDNESDAY FOR THE FOLLOWING ZONES...NMZ103-104-106>109. FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES...NMZ104-108. && GUYER/50
Hazardous weather outlook, Mar 30, 6:00 AM MDT, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT TUE MAR 30 2010 NMZ501>540-311200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MDT TUE MAR 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM LATE THIS MORNING THROUGH EARLY THIS EVENING BELOW SIGNIFICANT SNOW PACK ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN...WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY AND THURSDAY...THE POTENTIAL EXISTS FOR SOUTHWEST WINDS TO GUST FROM 40 TO OVER 50 MPH ACROSS MUCH OF NORTHERN AND CENTRAL NEW MEXICO. THE STRONG WINDS MAY PERSIST THROUGHOUT WEDNESDAY NIGHT IN THE MOUNTAINS. LOW HUMIDITIES WILL ACCOMPANY THE STRONG WINDS RESULTING IN CRITICAL FIRE WEATHER CONDITIONS IN MANY LOCATIONS ON BOTH DAYS. SUNDAY...THE POTENTIAL EXISTS FOR CRITICAL FIRE WEATHER CONDITIONS BELOW SIGNIFICANT SNOW PACK ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN...WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS COULD PRODUCE CRITICAL FIRE WEATHER CONDITIONS. MONDAY...STRONG SOUTHWEST WINDS MAY RETURN TO MUCH OF NORTHERN AND CENTRAL NEW MEXICO. GUSTS OVER 50 WILL BE POSSIBLE. CRITICAL FIRE WEATHER CONDITIONS CAN ALSO BE EXPECTED IN MANY AREAS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 3:20 PM MDT | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 24 hr |
| Mar 30, 4:01 PM MDT | Wind Advisory | ABQ | 37 hr |
Nearby
Red Flag Warnings in New Mexico, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.